# SDR ASAA2012120593408

- Difficulty date: December 5, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 19,849 hours, 6,293 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 115195214
- Part serial: 115195203100
- Condition: Faulted
- Location: Ee Bay
- Part time: 19,836 hours, 6,288 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT ILLUMINATED.  SPCU FAULT DURING BITE. REPLACED SPCU IAW AMM 24-34-11.  OPS CKD NORMAL.
